Asthma

Question
Posted by: Claire | 2017/10/26

Q.

FoxAir Inhaler side effects?

I'm taking a foxair inhaler (2 pumps twice a day) for asthma. When I started taking it I was shaky and had headaches. That has mostly gone away (although it is still slightly present). However I just had what felt like a heart palpitation. Should I stop taking this medication and find another way to control my asthma? I am 25 years old. My asthma recently became uncontrollable when I moved to Japan.

Expert's Reply

A.

Asthma Expert
- 2017/11/06

Foxair contains an agent called salmeterol, which can cause heart palpitations, and also cause one to be shaky.  Some people can be quite sensitive to this.  I would suggest you consult your doctor and try symbicort?  This might eliminate the problem yet still maintain good TB control.

 


The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.